# SDR HEEA083801

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N723PH
- Make and model: Bell 407
- Aircraft serial: 53283
- Aircraft time: 3,477 hours
- Engine: Allsn 250C*
- System (JASC): 7320 · Fuel Controlling System
- Part: Hydromech Unit
- Part number: 23072725
- Part serial: JGALM0567
- Condition: Leaking
- Location: Fuel Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL FOUND DRIPPING OUT OF CONNECTOR PLUG RECEPTICLE. REPLACED WITH SERVICEABLE PART.
